Skip to Main Content
Sams Club
Sams Club
Customer reviews for Member's Mark Ibuprofen Softgels, 200 mg, 400 ct. for
Member's Mark Ibuprofen Softgels, 200 mg, 400 ct.
4.9 out of 5 stars
stars1,693 ratings311 reviews
  1. 5 stars92% (1,557)
  2. 4 stars5% (91)
  3. 3 stars2% (29)
  4. 2 stars0% (3)
  5. 1 star1% (13)

Member photos

Sort by |
Showing 191-200 of 311 reviews
Jun 19, 2024
Badgerfan33
5 out of 5 stars review

Verified Purchase

Affordable and Effective

Just as effective as name-brand ibuprofen, but add a fraction of the price.

Helpful?4WG1MKFSHW3L7874221974
Jan 4, 2024
Patrick
5 out of 5 stars review

Verified Purchase

This is what I always use when I’m sick

Ibuprofen is one of my best painkillers I love it

Helpful?4WG1MKFSHW3L7874221974
Apr 4, 2025
Joe R
5 out of 5 stars review

Verified Purchase

Motrin equivalent

Works as prescribed. Lot less expensive then name brand product

Helpful?4WG1MKFSHW3L7874221974
Apr 25, 2025
Krissy
5 out of 5 stars review

Verified Purchase

Best

The best NSAID Ive ever taken!! Works really quick

Helpful?4WG1MKFSHW3L7874221974
Oct 14, 2024
JRocks
5 out of 5 stars review

Verified Purchase

Great!

Great price for the same as name brand. Works fast because it is dissolving gel caps.

Helpful?4WG1MKFSHW3L7874221974
Nov 11, 2023
Bob
5 out of 5 stars review

Verified Purchase

Only once and awhile.

For help with severe pain.

Helpful?4WG1MKFSHW3L7874221974
Jan 22, 2025
JW
5 out of 5 stars review

Verified Purchase

Cheaper than you know what

Buy it for the aches and pains. Cheaper than the brand name

Helpful?4WG1MKFSHW3L7874221974
Feb 17, 2024
Robert white
1 out of 5 stars review

Verified Purchase

Second class product

Not as good as name brand

Helpful?4WG1MKFSHW3L7874221974
Jan 20, 2026
ARISTOTELIS
2 out of 5 stars review

Definitely not the same as Motrin

Not even close to Motrin. Also contains artificial flavors.

Helpful?4WG1MKFSHW3L7874221974
Mar 20, 2019
4s x g w3
5 out of 5 stars review

Excellent product that works fast

These work much quicker than regular tablets or other pills. Your headache or mild pain are gone in 30 minutes if you go with the gel tabs. Highly recommend and work just as well as the name brand.

Helpful?4WG1MKFSHW3L7874221974